# SDR CALA0300643

- Difficulty date: November 14, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 57,453 hours, 26,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HAT CHANNEL FOR ANTENNA CORRODED AT STA 727D +12, S27L.  THE HAT CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-40-02.
